MathSciNet Relay Station
MathSciNet bibliographic data
MR1401401 35R15 (35J99 46G05)
Cannarsa, Piermarco; Da Prato, Giuseppe Infinite-dimensional elliptic equations with Hölder-continuous coefficients. Adv. Differential Equations 1 (1996), no. 3, 425–452.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement